Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


connective tissue
Nov 24, 2004

can HIV infect the connective tissue making the bones to creak each time you move, if so what kind of medications can be used to treat this?

Response from Dr. Conway

HIV cannot, strictly speaking, infect connective tissue, muscle, bones or joints. Sometimes, there are inflammatory cells in these places that are infected with HIV, but this does not cause local symptoms such as you describe. These symptoms can be caused by the side effects of medications (including long-term metabolic complications of HIV or its treatment), some other condition related to the HIV or may have nothing to do with HIV at all. You need to go over this with your health care provider.



Previous
FACE RASH/DRY SKIN
Next
psychological and physical dependence

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement